View : 14 Download: 0

Stationary binary subdivision schemes using radial basis function interpolation

Title
Stationary binary subdivision schemes using radial basis function interpolation
Authors
Lee B.-G.Lee Y.J.Yoon J.
Ewha Authors
윤정호이연주
SCOPUS Author ID
윤정호scopus
Issue Date
2006
Journal Title
Advances in Computational Mathematics
ISSN
1019-7168JCR Link
Citation
vol. 25, no. 1-3, pp. 57 - 72
Indexed
SCIE; SCOPUS WOS scopus
Abstract
A new family of interpolatory stationary subdivision schemes is introduced by using radial basis function interpolation. This work extends earlier studies on interpolatory stationary subdivision schemes in two aspects. First, it provides a wider class of interpolatory schemes; each 2L-point interpolatory scheme has the freedom of choosing a degree (say, m) of polynomial reproducing. Depending on the combination (2L,m), the proposed scheme suggests different subdivision rules. Second, the scheme turns out to be a 2L-point interpolatory scheme with a tension parameter. The conditions for convergence and smoothness are also studied. © Springer 2006.
DOI
10.1007/s10444-004-7642-z
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE